# SDR QXEA200400330

- Difficulty date: May 19, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 15,960 hours, 22,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY FLOOR TRACK LIGHTING AT STATION 270.50 IS CRACKED AND HAS EXPOSED WIRES.  REMOVED AND REPLACED TRACK LIGHTING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
